# SDR DL72S970401

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER TORQUE BOX VERTICAL WEB CRACKED IN TWO PLACES STA 1236 AND STA 1226 RIGHT SIDE.  REPAIRED PER M/M 53-11-0.
